# SDR ASOA201001310

- Difficulty date: September 12, 2010
- Submitted: September 16, 2010
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 29,658 hours, 26,752 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE FOR RT WARDROBE FITTING AT FS 349 BETWEEN BL 36-42R IS CORRODED.  REMOVED SUPPORT ANGLE IAW SRM 51-42-06. CORRODED SUPPORT ANGLE IS BEYOND REPAIRABLE LIMITS IAW SRM 53-00-00, FIG 102, SHEET 2,   LOCATED, DRILLED UP NEW SERVICEABLE SUPPORT ANGLE IAW SRM 51-40-11. INSTALLED NEW ANGLE IAW SRM 51-42-13. APPLIED PROTECTIVE TREATMENT IAW SRM 51-25-01.
